A New Approach For Fuzzy Topology .3.

Publisher:
Elsevier Science Bv
Publication Type:
Journal Article
Citation:
Fuzzy Sets and Systems, 1993, 55 (2), pp. 193 - 207
Issue Date:
1993-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004745OK.pdf681.34 kB
Adobe PDF
The concepts of fuzzy continuity, product and quotient spaces are presented, and their fundamental properties are obtained in fuzzifying topology.
Please use this identifier to cite or link to this item: